HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Total lightcone curvatures of spacelike submanifolds in Lorentz-Minkowski space

Files in This Item:
DGA_34_103-.pdf186.6 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Total lightcone curvatures of spacelike submanifolds in Lorentz-Minkowski space
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Keywords: Lightcone Gauss map
Normalized lightcone
Lipschits-Killing curvature
Chern-Lashof type Theorem
Lightlike tight spacelike immersion
Issue Date: Jun-2014
Publisher: Elsevier
Journal Title: Differential Geometry and Its Applications
Volume: 34
Start Page: 103
End Page: 127
Publisher DOI: 10.1016/j.difgeo.2014.03.012
Abstract: We introduce the totally absolute lightcone curvature for a spacelike submanifold with general codimension and investigate global properties of this curvature. One of the consequences is that the Chern Lashof type inequality holds. Then the notion of lightlike tightness is naturally induced.
Rights: (C) 2014 Elsevier B.V. All rights reserved.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University